On piecewise linear density estimatiors

Beirlant, J. and Berlinet, A. and Györfi, László (1999) On piecewise linear density estimatiors. STATISTICA NEERLANDICA, 53 (3). pp. 287-308.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/2035

Update Item Update Item